# SDR FDEA201111255046

- Difficulty date: November 25, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM AT FRAME 29 APPROX Y=700 CRACKED.  CARRIED OUT REPAIR IAW EA 6-5310-155850 & EO E6-5100-7-5000D-PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 113.
